# SDR REXA2012051200711

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 19,690 hours, 17,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND CEILING EMERGENCY FLOOD LIGHT AFT INOP.   REMOVED AND REPLACED EMERGENCY LIGHTS IAW AMM 33-51-21, OPS CHECKED GOOD.
